Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the depth of blowup algebras of ideals with analytic deviation one


Author: Santiago Zarzuela
Journal: Proc. Amer. Math. Soc. 123 (1995), 3639-3647
MSC: Primary 13A30; Secondary 13C15, 13D45, 13H10
DOI: https://doi.org/10.1090/S0002-9939-1995-1286012-5
MathSciNet review: 1286012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let I be an ideal in a local Cohen-Macaulay ring $ (A,\mathfrak{m})$. Assume I to be generically a complete intersection of positive height. We compute the depth of the Rees algebra and the form ring of I when the analytic deviation of I equals one and its reduction number is also at most one. The formulas we obtain coincide with the already known formulas for almost complete intersection ideals.


References [Enhancements On Off] (What's this?)

  • [1] P. Brumatti, A. Simis, and W. V. Vasconcelos, Normal Rees algebras, J. Algebra 112 (1988), 26-48. MR 921962 (89b:13011)
  • [2] M. Brodmann, Rees rings and form rings of almost complete intersections, Nagoya Math. J. 88 (1982), 1-16. MR 683240 (84f:13017)
  • [3] S. Goto and Y. Shimoda, On the Gorensteinness of Rees and form rings of almost complete intersections, Nagoya Math. J. 92 (1983), 69-88. MR 726141 (85d:13033)
  • [4] S. Goto and S. Huckaba, On graded rings associated to analytic deviation one ideals, Amer. J. Math. 116 (1994), 905-914. MR 1287943 (95h:13003)
  • [5] S. Goto and Y. Nakamura, On the Gorensteinness of graded rings associated to ideals of analytic deviation one, Contemp. Math., vol. 159, Amer. Math. Soc., Providence, RI, 1994, pp. 51-72. MR 1266179 (95b:13006)
  • [6] -, Gorenstein graded rings associated to ideals of analytic deviation two, preprint.
  • [7] M. Herrmann, S. Ikeda, and U. Orbanz, Equimultiplicity and blowing up, Springer-Verlag, New York, 1988. MR 954831 (89g:13012)
  • [8] M. Herrmann, B. Moonen, and O. Villamayor, Ideals of linear type and some variants, The Curves Seminar at Queen's, Queen's Papers in Pure and Appl. Math., vol. 6, Queen's Univ., Kingston, Ontario, 1989, p. 83. MR 1036038 (91b:13010)
  • [9] M. Herrmann, J. Ribbe, and S. Zarzuela, On Rees and form rings of almost complete intersections, Comm. Algebra 21 (1993), 647-664. MR 1199696 (93k:13007)
  • [10] J. Herzog, A. Simis, and W. V. Vasconcelos, Approximation complexes of blowing up rings, J. Algebra 74 (1982), 466-493. MR 647249 (83h:13023)
  • [11] -, Approximation complexes of blowing up rings II, J. Algebra 82 (1983), 53-83. MR 701036 (85b:13015)
  • [12] L. T. Hoa and S. Zarzuela, Reduction number and a-invariant of good filtrations, Comm. Algebra 22 (1994), 5635-5656. MR 1298739 (95m:13002)
  • [13] S. Huckaba, Analytic spread modulo an element and symbolic Rees algebras, J. Algebra 128 (1990), 306-320. MR 1036393 (90k:13006)
  • [14] S. Huckaba and C. Huneke, Powers of ideals having small analytic deviation, Amer. J. Math. 114 (1992), 367-403. MR 1156570 (93g:13002)
  • [15] -, Rees algebras of ideals having small analytic deviation, Trans. Amer. Math. Soc. 339 (1993), 373-402. MR 1123455 (93k:13008)
  • [16] S. Huckaba and T. Marley, Depth formulas for certain graded rings associated to an ideal, Nagoya Math. J. 133 (1994), 57-69. MR 1266362 (95d:13015)
  • [17] S. Noh and W. V. Vasconcelos, The $ {S_2}$-closure of a Rees algebra, Results in Math. 23 (1993), 149-161. MR 1205761 (94a:13003)
  • [18] K. Raghavan, Powers of ideals generated by quadratic sequences, Trans. Amer. Math. Soc. 343 (1994), 727-747. MR 1188639 (94i:13007)
  • [19] J. Ribbe, Thesis, Universitat zu Köln, 1991.
  • [20] A. Simis, B. Ulrich, and W. V. Vasconcelos, Cohen-Macaulay Rees algebras and degrees of polynomial relations, Math. Ann. 301 (1995), 421-444. MR 1324518 (96a:13005)
  • [21] N. V. Trung, Reduction number, a-invariant and Rees algebras of ideals having small analytic deviation, Commutative Algebra (A. Simis, N. V. Trung, and G. Valla, eds.), World Scientific, Singapore, 1984. MR 1421090 (97f:13007)
  • [22] B. Ulrich, Artin-Nagata properties and reductions of ideals, Contemp. Math., vol. 159, Amer. Math. Soc., Providence, RI, 1994, pp. 373-400. MR 1266194 (95a:13017)
  • [23] G. Valla, A property of almost complete intersections, Quart. J. Math. Oxford Ser. (2) 33 (1982), 487-492. MR 679817 (84c:13013)
  • [24] W. V. Vasconcelos, Hilbert functions, analytic spread, and Koszul homology, Contemp. Math., vol. 159, Amer. Math. Soc., Providence, RI, 1994, pp. 401-422. MR 1266195 (95a:13006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A30, 13C15, 13D45, 13H10

Retrieve articles in all journals with MSC: 13A30, 13C15, 13D45, 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1286012-5
Keywords: Rees algebras, form rings, depth, analytic deviation, reduction number
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society